# SDR R61A201610200600

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 33,625 hours, 20,868 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR LOCK INDICATOR WAS INOPERATIVE.  MAINTENANCE ADJUSTED R2 DOOR LOCK INDICATOR IAW AMM AND OPS CHECKED GOOD.
